MathSciNet Relay Station
MathSciNet bibliographic data
MR1912997 (2003g:19003) 19D10 (55P43)
Schwänzl, Roland; Staffeldt, Ross The Seifert-van Kampen theorem and generalized free products of $S$-algebras. Proc. Amer. Math. Soc. 130 (2002), no. 11, 3193–3208 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement